# SDR CALA2018091901950

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 90,613 hours, 12,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 12305
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT TEST FOUND BATTERY M33409 INOP AT DOOR 4 RT. REPLACED THE BATTERY M33409 AT DOOR 4 RT AND CO EMER LIGHT OPERATION TEST FOUND NORMAL REF AMM 33-51-06-960-802 AND AMM 33-51-00-710-801 REV 83.
